# SDR A6WA200740668

- Difficulty date: November 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,279 hours, 17,417 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ANGLES CRACKED ON REAR PRESSURE BULKHEAD AFT SURFACE.  (M)  LT AND RT ANGLES ON AFT PRESSURE BULKHEAD (AFT FACE) AT FS 622, WL 73 TO 75, BTW STR 16 AND 17 INSTALLED AS IAW SRM 51-42-20.  (K)
